# SDR SWIA2018060444745

- Difficulty date: May 8, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 29,127 hours, 26,437 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE LEADING EDGE SKIN CHAFED NEAR INBD END.  REMOVED AND REPLACED FLAP VANE IAW SRM.
